| Model Number |
TRF-335 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
07/10/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event is are physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.The reason for reoperation: capsular contracture, baker grade unknown.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.
Event or Problem Description
Physician reported right side progressive pain and "tightening"/"tightness" sensation, capsular contracture baker grade unknown.The device remains implanted.
Event or Problem Description
Capsular contracture was a baker grade iii.Treatment included analgesics and nsaids for pain.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: capsular contracture, baker grade iii.Allergan is not requesting the device return at this time due to global safety concerns associated with covid-19.